Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#243935] of Lenhard L. Ng

Papers Published

  1. Lipshitz, R; Ng, L; Sarkar, S, On transverse invariants from Khovanov homology, Quantum Topology, vol. 6 no. 3 (January, 2015), pp. 475-513, ISSN 1663-487X [doi]
    (last updated on 2017/12/12)

    Abstract:
    © European Mathematical Society. In [31], O. Plamenevskaya associated to each transverse knot K an element of the Khovanov homology of K. In this paper, we give two re_nements of Plamenevskaya’s invariant, one valued in Bar-Natan’s deformation (from [2] ) of the Khovanov complex and another as a cohomotopy element of the Khovanov spectrum (from [20]). We show that the first of these refinements is invariant under negative flypes and SZ moves; this implies that Plamenevskaya’s class is also invariant under these moves. We go on to show that for small-crossing transverse knots K, both re_nements are determined by the classical invariants of K.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320